Help Please

Hi everyone

Have been having terrible trouble with ectopic heartbeats, last time they where as bad as this it was due to my thyroid medication i changed brands and seemed to be okay .

I have seen a very good cardio and had all sorts of tests, everything normal but he did say i have a conduction delay which is causing the ectopics.

He aslo said my thyroid meds could be contributing to the problem, i used to take Henning but developed severe headaches ( i thought it was the henning causing it but it wasnt) i now want to try Henning again.

My Endo said he would write to my doctor asking him to give me the Henning on the N.H.S if my doctor refuses can someone advise my where i can obtain Henning from and the cost.

I am taking Wockhart at the moment and i have a strong suspicion its these meds that are making the ectopics worse, as i stopped taking them for a few days and lo and behold my palps reduced.

Any help and advice would be grealty appreciated, thanks in advance

Donni

1 Reply

oldestnewest

You may also like...